# SDR AALA20130607009

- Difficulty date: May 18, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 41,523 hours, 16,972 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD T/E AFT FLAP WEDGE UPPER SKIN HAS CORROSION AND EXFOLIATION 44" FROM INBD END AT AFT EDGE.  CUT OUT DAMAGED SKIN AND HOT BONDED A PERMANENT REPAIR DOUBLER AND FILLER IAW SRM 51-70-10-2R-4.
